Journal article icon

Journal article

Possibility Theorems with Interpersonally Comparable Welfare Levels.

Actions


Authors


Publisher:
Review of Economic Studies Ltd.
Journal:
Review of Economic Studies
Volume:
47
Issue:
2
Pages:
409 - 420
Publication date:
1980-01-01
ISSN:
0034-6527
Language:
English
UUID:
uuid:317d73cc-92ae-4930-8758-ff58f9cc4a43
Local pid:
oai:economics.ouls.ox.ac.uk:11411
Deposit date:
2011-08-16

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP